skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on January 29, 2021

Title: High‐order cubature rules for tetrahedra

Authors:
ORCiD logo [1]; ORCiD logo [2]
  1. Faculty of Civil EngineeringCracow University of Technology Cracow Poland
  2. Department of Civil and Environmental EngineeringUniversity of California Davis California
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1596161
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
International Journal for Numerical Methods in Engineering
Additional Journal Information:
Journal Name: International Journal for Numerical Methods in Engineering; Journal ID: ISSN 0029-5981
Publisher:
Wiley Blackwell (John Wiley & Sons)
Country of Publication:
United Kingdom
Language:
English

Citation Formats

Jaśkowiec, Jan, and Sukumar, N. High‐order cubature rules for tetrahedra. United Kingdom: N. p., 2020. Web. doi:10.1002/nme.6313.
Jaśkowiec, Jan, & Sukumar, N. High‐order cubature rules for tetrahedra. United Kingdom. doi:10.1002/nme.6313.
Jaśkowiec, Jan, and Sukumar, N. Wed . "High‐order cubature rules for tetrahedra". United Kingdom. doi:10.1002/nme.6313.
@article{osti_1596161,
title = {High‐order cubature rules for tetrahedra},
author = {Jaśkowiec, Jan and Sukumar, N.},
abstractNote = {},
doi = {10.1002/nme.6313},
journal = {International Journal for Numerical Methods in Engineering},
number = ,
volume = ,
place = {United Kingdom},
year = {2020},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on January 29, 2021
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Numerical integration on a tetrahedron
journal, June 1981


Symmetric Quadrature Formulae for Simplexes
journal, January 1970

  • Silvester, P.
  • Mathematics of Computation, Vol. 24, Issue 109
  • DOI: 10.2307/2004880

New computationally efficient quadrature formulas for triangular prism elements
journal, March 2013


Invariant Integration Formulas for the n -Simplex by Combinatorial Methods
journal, April 1978

  • Grundmann, Axel; Möller, H. M.
  • SIAM Journal on Numerical Analysis, Vol. 15, Issue 2
  • DOI: 10.1137/0715019

Moderate Degree Symmetric Quadrature Rules for the Triangle
journal, January 1975

  • Lyness, J. N.; Jespersen, D.
  • IMA Journal of Applied Mathematics, Vol. 15, Issue 1
  • DOI: 10.1093/imamat/15.1.19

On the identification of symmetric quadrature rules for finite element methods
journal, May 2015


p-FEMs in biomechanics: Bones and arteries
journal, December 2012


Some criteria for numerically integrated matrices and quadrature formulas for triangles
journal, January 1978

  • Laursen, M. E.; Gellert, M.
  • International Journal for Numerical Methods in Engineering, Vol. 12, Issue 1
  • DOI: 10.1002/nme.1620120107

Moderate-degree tetrahedral quadrature formulas
journal, May 1986


Symmetric quadrature rules for simplexes based on sphere close packed lattice arrangements
journal, August 2014

  • Williams, D. M.; Shunn, L.; Jameson, A.
  • Journal of Computational and Applied Mathematics, Vol. 266
  • DOI: 10.1016/j.cam.2014.01.007

Gaussian quadrature formulas for triangles
journal, January 1973

  • Cowper, G. R.
  • International Journal for Numerical Methods in Engineering, Vol. 7, Issue 3
  • DOI: 10.1002/nme.1620070316

New computationally efficient quadrature formulas for pyramidal elements
journal, March 2013

  • Kubatko, Ethan J.; Yeager, Benjamin A.; Maggi, Ashley L.
  • Finite Elements in Analysis and Design, Vol. 65
  • DOI: 10.1016/j.finel.2012.10.012

Computation of moderate-degree fully-symmetric cubature rules on the triangle using symmetric polynomials and algebraic solving
journal, April 2015


New fully symmetric and rotationally symmetric cubature rules on the triangle using minimal orthonormal bases
journal, March 2016


A numerical algorithm for the construction of efficient quadrature rules in two and higher dimensions
journal, January 2010


Rotation invariant cubature formulas over the n-dimensional unit cube
journal, July 2001


Monomial cubature rules since “Stroud”: a compilation
journal, November 1993


Weight-Adjusted Discontinuous Galerkin Methods: Curvilinear Meshes
journal, January 2017

  • Chan, Jesse; Hewett, Russell J.; Warburton, T.
  • SIAM Journal on Scientific Computing, Vol. 39, Issue 6
  • DOI: 10.1137/16M1089198

A Reflective Newton Method for Minimizing a Quadratic Function Subject to Bounds on Some of the Variables
journal, November 1996


On the construction of general cubature formula by flat extensions
journal, August 2016

  • Abril Bucero, Marta; Bajaj, Chandrajit; Mourrain, Bernard
  • Linear Algebra and its Applications, Vol. 502
  • DOI: 10.1016/j.laa.2015.09.052

Monomial cubature rules since “Stroud”: a compilation — part 2
journal, November 1999


Numerical integration of homogeneous functions on convex and nonconvex polygons and polyhedra
journal, October 2015


Symmetric quadrature rules on a triangle
journal, June 2003


High degree efficient symmetrical Gaussian quadrature rules for the triangle
journal, June 1985

  • Dunavant, D. A.
  • International Journal for Numerical Methods in Engineering, Vol. 21, Issue 6
  • DOI: 10.1002/nme.1620210612

Symmetric gaussian quadrature formulae for tetrahedronal regions
journal, May 1984


A compendium of FEM integration formulas for symbolic work
journal, December 2004


Generalized Gaussian quadrature rules on arbitrary polygons
journal, January 2009

  • Mousavi, S. E.; Xiao, H.; Sukumar, N.
  • International Journal for Numerical Methods in Engineering
  • DOI: 10.1002/nme.2759

Numerical integration on a triangle
journal, January 1977

  • Hillion, Pierre
  • International Journal for Numerical Methods in Engineering, Vol. 11, Issue 5
  • DOI: 10.1002/nme.1620110504

Decoupling simulation accuracy from mesh quality
journal, December 2018

  • Schneider, Teseo; Hu, Yixin; Dumas, Jérémie
  • ACM Transactions on Graphics, Vol. 37, Issue 6
  • DOI: 10.1145/3272127.3275067

Symmetric quadrature rules for tetrahedra based on a cubic close-packed lattice arrangement
journal, November 2012


Symmetric Gauss Legendre quadrature formulas for composite numerical integration over a triangular surface
journal, May 2007

  • Rathod, H. T.; Nagaraja, K. V.; Venkatesudu, B.
  • Applied Mathematics and Computation, Vol. 188, Issue 1
  • DOI: 10.1016/j.amc.2006.10.041